Sudafed PE Sinus + Anti Inflammatory Pain Relief 24 Tablets

Out of stock
$22.00
General Information Sudafed PE Sinus + Anti-Inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses. Sudafed PE Sinus + Anti-Inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses. Boxed Contents: 24 Pack Size: 24 Pack Shelf Life in Days: 730 days
Information SUDAFED? PE Sinus Anti-inflammatory Pain Relief has an anti-inflammatory action combined with a decongestant*. Unlike some other products, it doesn't just mask the pain, its anti-inflammatory action works at the source of the problem, providing a powerful formula which targets the source of sinus pain and nasal congestion for up to 6 hours. *Phenylephrinegeneral information sudafed pe sinus + anti-inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symp...
More Information
Directions Directions Directions for use For Adults and Children 12 years and over: 2 tablets with food every 4-6 hours as necessary. Do not exceed 6 tablets in 24 hours. When to stop: Adults after a few days. Children after 48 hours except on medical advice. USAGE
Additional Info GimmeNow Online Store
Ingredients Ingredients Active Ingredients (per tablet): Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg. Contains: Hydroxybenzoates Active Ingredients: Pseudoephedrine Hydrochloride 30mg Ibuprofen 200mg, Ibuprofen 200mg Contains: Hydroxybenzoates
Warnings Warnings Do not use ? for children under 12 years ? if you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines ? if you are pregnant or trying to become pregnant ? if you are taking antidepressants ? if you have a sto
Brand Sudafed
Short Description General Information Sudafed PE Sinus + Anti-Inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses. Sudafed PE Sinus + Anti-Inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses. Boxed Contents: 24 Pack Size: 24 Pack Shelf Life in Days: 730 days
Write Your Own Review
You're reviewing:Sudafed PE Sinus + Anti Inflammatory Pain Relief 24 Tablets
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Sudafed PE Sinus + Anti Inflammatory Pain Relief 24 Tablets

$22.00